Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/19278
Tipo do documento: Artigo
Título: Strongly simply connected schurian algebras and multiplicative bases
Autor: Assem, Ibrahim
Castonguay, Diane
Marcos, Eduardo do Nascimento
Trepode, Sonia Elisabet
Abstract: In this paper, we define concepts of crowns and quasi-crowns, valid in an arbitrary schurian algebra, and which generalise the corresponding concepts in an incidence algebra. We show first that a triangular schurian algebra is strongly simply connected if and only if it is simply connected and contains no quasi-crown. We then prove that the absence of quasi-crowns in a triangular schurian algebra implies the existence of a multiplicative basis.
País: Holanda
Unidade acadêmica: Instituto de Informática - INF (RG)
Citação: ASSEM, I.; CASTONGUAY, D.; MARCOS, E. N.; TREPODE, S. Strongly simply connected schurian algebras and multiplicative bases. Journal of Algebra, Amsterdã, v. 283, n. 1, p. 161-189, Jan. 2005.
Tipo de acesso: Acesso Aberto
Identificador do documento: 10.1016/j.jalgebra.2004.08.020
Endereço da licença: http://creativecommons.org/licenses/by-nc-nd/4.0/
Identificador do documento: 10.1016/j.jalgebra.2004.08.020
URI: http://repositorio.bc.ufg.br/handle/ri/19278
Data de publicação: Jan-2005
Aparece nas coleções:INF - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Ibrahim Assem - 2005.pdf248,17 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons